MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.152DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 october 2020: lot 1908321: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3644hct flat pe hc liner 36/e (k103721) lot.1910288.Batch review performed on 06 october 2020: lot 1910288: (b)(4) items manufactured and released on 02-jan-2020.Expiration date: 2024-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: screws: mpact 01.32.6530 cancellous bone screw, flat head 6,5 l 30 (k103721) lot.2002265.Batch review performed on 06 october 2020: lot 2002265: (b)(4) items manufactured and released on 30-apr-2020.Expiration date: 2025-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: amistem p 01.18.402 amistem-p std stem size 2 (k173794) lot.1909804.Batch review performed on 06 october 2020: lot 1909804: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involed: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 36 size m 0 (k112115) lot.1907359.Batch review performed on 06 october 2020: lot 1907359: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.
 
Event or Problem Description
The patient came in, 15 days after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed an i&d, explanted all implants, and replaced them with new implants.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10726584
Report Number3005180920-2020-00740
Device Sequence Number14289196
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number1908321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;